Forking and JSJ decompositions in the free group II

Chloé Perin, Rizos Sklinos*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We give a complete characterization of the forking independence relation over any set of parameters in the free groups of finite rank, in terms of the (Formula presented.) decompositions relative to those parameters. This paper relies extensively on colour figures. Some references to colour may not be meaningful in the printed version, and we refer the reader to the online version which includes the colour figures.

Original languageAmerican English
Pages (from-to)796-817
Number of pages22
JournalJournal of the London Mathematical Society
Volume102
Issue number2
DOIs
StatePublished - 1 Oct 2020

Bibliographical note

Publisher Copyright:
© 2020 The Authors. The publishing rights in this article are licensed to the London Mathematical Society under an exclusive licence.

Keywords

  • 03C45
  • 03C60
  • 20F65
  • 20F67 (primary)

Fingerprint

Dive into the research topics of 'Forking and JSJ decompositions in the free group II'. Together they form a unique fingerprint.

Cite this